First of all, welcome to WHL. Second of all, do NOT self-medicate with alcohol, especially since you're doing xanax. NOT a good mix. The reason it probably helps with your breathing is it "relaxes" you, possibly to the point of suppressing your breathing reflex in the brain. Not a good way to deal with the underlying issue. You need to get back in to the doctor for further evaluation. How long has it been since your Guillain-Barre diagnosis? Did they say it involved the lungs any? When did you get the asthma diagnosis? Do they have you on a daily inhaler, besides the albuterol, such as a simbicort or similar? The albuterol inhalers are usually considered as a "rescue" help-type inhaler, when you need help between doses of the daily. You shouldn't have to usually rely on them for proper breathing. If you do, you should see the doc and consult with him/her/them again. When you go in, mention *ALL* your symptoms. If you can, take pictures of any rash you have between now and the appointment, and write down your symptoms when they happen. The weird heart beats might just be from the albuterol, and the bleeding gums can be too, especially if you don't rinse after using the inhaler. However, that's for a doctor to decide. Call them now.
"There but for the grace of God, go I."
"... His mercy endureth for ever."